MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited a motor rate error.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: one device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.However, the device had been repaired in 2016 for a related issue.The reported issue was confirmed.The root cause of the reported issue was a defective stepper motor.The stepper motor was replaced.Further investigation identified that remediation was needed.The pump was recalibrated and passed all performance verification testing.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
granada avenue north oakdale
oakdale MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22358989
Report Number3012307300-2025-07776
Device Sequence Number12775693
Product Code FRN
UDI-Device Identifier10610586032318
UDI-Public(01)10610586032318(11)111021
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown